MathSciNet Relay Station
MathSciNet bibliographic data
MR1752092 65H10 (65Y20)
Dedieu, Jean-Pierre; Shub, Mike Multihomogeneous Newton methods. Math. Comp. 69 (2000), no. 231, 1071–1098.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement